MathSciNet Relay Station
MathSciNet bibliographic data
MR333061 22A15
Anderson, L. W.; Hunter, R. P. A remark on finite dimensional compact connected monoids. Proc. Amer. Math. Soc. 42 (1973), 602–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement